# SDR MASA200601165

- Difficulty date: April 22, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- Aircraft time: 21,443 hours, 12,367 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7348 DTW.  INBOARD GROUND SPOILER FAULT STATUS MESSAGE.  MX RESET SYSTEM AND FAULT CLEARED. SYSTEM OPERATED NORMALLY. NO FURTHER ACTION REQUIRED.
